# SDR ABXA9700386

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 01249011
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND VERTICAL STABILIZER LEFT FORWARD ATTACH FITTING CORRODED.  REMOVED FITTING, REPLACED BUSHING IAW YS-11 OHM 53-40-3, CLEANED CORROSION IAW YS-11 CCM 20-40-0, REINSTALLED FITTING IAW YS-11 M.M. 55-30-0.
